# SDR QXEA200400067

- Difficulty date: January 26, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,363 hours, 14,843 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 858601
- Part serial: A275
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 10,004 hours, 14,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LT GEAR DOOR LIGHT AND LANDING GEAR INOP CAUTION CAME ON IN FLIGHT.  THE FLIGHT ATTENDANT CONFIRMED THE LT SIDE GEAR DOORS WERE OPEN.  THE CREW FOLLOWED THE CHECKLIST AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND CODE 53 ON THE PSEU.  THE PSEU WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
